View Full Version : Thinning, patchy side of the head...?

11-29-2011, 07:35 AM
Hey guys.

Just wondering if anyone else has this? just not sure how long its been like this (maybe the sides have always been a little thin)... I have been on propecia for coming up two months and started nizoral the other day. Surely wont be down to these no?

It's kinda hard to see from this light, but you get the jist of it. I would say the hair is very bristly around that area now. Sure it wasnt like this in the past. It's from near the temple area in the middles then down back behind the ears where the issue is. It's not a good look. Maybe i have dupa type baldness not sure, i am diffuse i know that. any views as always would be great. It's actually worst on the left side.


http://s1181.photobucket.com/albums/x424/rrrrrrrrrr8/?action=view&current=111128-134557.jpg#!oZZ1QQcurrentZZhttp%3A%2F%2Fs1181.phot obucket.com%2Falbums%2Fx424%2Frrrrrrrrrr8%2F%3Fact ion%3Dview%26current%3D111128-134700.jpg

Bald Pitt
11-29-2011, 08:10 PM
dude if i had as much hair as you currently do i wouldnt be on this forum. just my two cents. but as far as side thinning im almost positive there is nothing you can do about it other than propecia. goodluck

11-30-2011, 08:26 AM
thanks for input bald pitt. yeah i know it looks thick on pictures but not so sadly. hopefully i keep some.

has anyone else noticed increased sheddding on the sides and back from propecia at all? i have read the odd thing about it i think in the past. tbh i think my sides have always been thin maybe im just noticing it a lot more, though cant recall it being this 'patchy' or 'bristly'... anyone any idea if this area could grow back or will it be like this for good?


10-23-2014, 04:55 PM
Bump this thread...